# SDR C2XA03CL206

- Difficulty date: December 20, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7287100507
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3253 THE CREW REPORTED THE EMERGENCY LIGHT AISLE PATH LIGHTING STAYED ON.  MAINTENANCE REPLACED THE FLIGHT ATTENDANT'S CONTROL PANEL.  OPERATIONAL CHECKS WERE GOOD.
